# SDR V0XD20140210021

- Difficulty date: January 29, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 280.00 CROSSBEAM HAD LEVEL THREE CORROSION.  REPLACED FUSELAGE STATION 280.00 CROSSBEAM & UPPER ANGLES IAW SERVICE BULLETIN 670BA-53-026 REV B DATED 05/2006.
